# SDR IPXA11M67285

- Difficulty date: June 2, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 50,565 hours, 7,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  POSSIBLE CRACK IN RT WING FIXED L/E SKIN AT INBD CORNER OF SLAT DEICE DUCT CUT-OUT.  REPAIRED RT WING FIXED L/E EXTERIOR SKIN DEICE DUCT CUTOUT AT XOS464 IAW SRM 57-40-01, REPAIR 10, FIG 201.
